Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Head injury, dizziness, headache, nausea. Taking nurofen. Treatment?

My son fell off his trampoline on a concrete floor yesterday morning. His head hit first. He hit the top of his head first. He felt very strange and dizzy. He went a pale colour and he was responsive but very slow. It took him a good few hours to feel himself. At night time he complained of a headache and this morning and throughout the day has complained of headaches (he still went to school) and has just said he feels queasy. He is fine and very much himself apart from these episodes. Any idea? He is taking nurofen.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
It seems from the history that your son had suffered a injury to the head following which he is having symptoms of dizziness, headache, nausea...
All these symptoms indicate a probability of concussion head injury and requires evaluation to rule out brain edema and concussion injury as a result of injury.
Nurofen is a analgesic drug and is used for pain relief.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Thu, 3 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor